# SDR SWIA201906045935

- Difficulty date: May 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 32,424 hours, 23,707 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Condition: Worn
- Location: Galley Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR , EXTERNAL OUTER HANDLE ASSEMBLY HAS GROOVE WORN INTO HOUSING AND OUTER SKIN. (C-CHECK) RO: 06/01/2019 REMOVED AND REPLACED SERVICE DOOR HANDLE HOUSING WITH NEW IAW SRM AND REO.
